MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR

PHILIPS NORTH AMERICA LLC SURESIGNS VM 6 PATIENT MONITOR
Model Number 863065
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer alleged that the monitor on the complaint device was frozen and requested support.It is unknown if the complaint device was in clinical use at the time that the issue was discovered as this information was not provided.There was no adverse event or patient harm reported.
 
Event or Problem Description
The customer contacted the customer care solution center and alleged that the monitor on the complaint device freezes when adjusting parameters and that the screen had frozen.The customer then requested support.It was originally unknown if the complaint device was in clinical use at the time that the issue was discovered as this information was not provided.Information was later provided which indicated that the complaint device was in use at the time that this issue was discovered.There was no adverse event or patient harm reported.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
MDR Report Key11921333
Report Number1218950-2021-10622
Device Sequence Number845430
Product Code MHX
UDI-Device Identifier00884838000056
UDI-Public00884838000056
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number863065
Device Catalogue Number863065
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/27/2021
Initial Date Received by Manufacturer 05/27/2021
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1